# SDR ASAA2016110818599

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,887 hours, 11,625 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING. ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM RESTORED NORMAL.
